MathSciNet Relay Station
MathSciNet bibliographic data
MR1897389 14J50 (11H56 14J28)
Dolgachev, Igor; Keum, Jonghae Birational automorphisms of quartic Hessian surfaces. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3031–3057.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement